About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Aug 22, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I’ve been off of Pristiq for several weeks now and haven’t felt this good in years. I was on 50mg daily before went to every other day for 2 weeks. After that, I discontinued it completely. I had the brain zaps, a few mood swings and a bit of fogginess for about a week before they began to diminish. This was the third attempt at discontinuing Pristiq and I made sure I had a well balanced diet and added a little caffeine and tylenol at every meal and spent time outdoors walking, working in the gardening, volunteering at the local church a few days and keeping focused on something other than the side effects and I’m convinced that helped in the success. In the interests of full disclosure, I have COPD (stage 2) and diabetes which my physician thought would make it more difficult…..but I did it. I feel better now that I ever have when I was on the Pristiq ( and Effexor before that) and never thought that it would be like that. It’s frustrating that the pharmaceuticals don’t offer any advice on how to wean, but my physician and I worked it out. Hang in there because the reward is worth the fight!